Content area

|
|

Svær D-vitaminmangel medførte hypokalcæmiske kramper hos en etnisk dansk teenager

Forfatter(e)
Signe Sparre Beck-Nielsen1, 2 & Niels Thomas Hertel3 1) Børne- og ungeafdelingen, Sydvestjysk Sygehus 2) Forskningsenheden, H.C. Andersen Børnehospital, Klinisk Institut, Syddansk Universitet 3) Børneafdelingen, H.C. Andersen Børnehospital, Odense Universitetshospital Ugeskr Læger 2014;176:V10130593
Reference: 
Ugeskr Læger 2015;177:V10130593
Blad nummer: 
Sidetal: 
365-366
Severe vitamin D deficiency causing hypocalcaemic seizures in an ethnic Danish teenager
We describe an ethnic Danish teenage boy presenting with repeated non-febrile generalized hypocalcaemic seizures. During the previous two years he experienced fatigue, painful legs, increasing social isolation and failure to attend school. Severe hypocalcaemia was recognized at his second seizure. After treatment with vitamin D his symptoms resolved and he became increasingly social and outgoing. This case describes possible non-skeletal effects of severe vitamin D deficiency and underlines the necessity of measuring ionized calcium at the presentation of non-febrile seizures.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Knud Raben-Pedersen | 21/09
6 kommentarer
af Peter Matzen | 21/09
1 Kommentar
af Finn Vallø Hansen | 21/09
1 Kommentar
af Johan Ludvig Reventlow | 19/09
2 kommentarer
af Andreas Gothardt Lundh | 17/09
1 Kommentar
af Bjørn Søeberg | 17/09
33 kommentarer
af Lene Annette Norberg | 15/09
5 kommentarer
af Søren Holm | 14/09
1 Kommentar